# SDR CA110125028

- Difficulty date: May 14, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 172N
- Aircraft time: 4,209 hours
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Loose
- Location: Magneto
- Component: Magneto
- Component part number: 1068255514
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAGNETO BEARING LOOSE.
